You must Sign In to post a response.
  • Category: Gynaecology

    After taking unwanted 72 medication how many days does bleeding occur


    Have a query about unwanted pregnancy? Searching for information online? Here, on this Ask Expert page you can find resolution to your queries.

    I had unprotected sex with my wife for two days after one day of her period end. Then she took an unwanted 72 medication after 60 hours from 1st sex. After 5 days of taking pill her period started again and had since continued for three days. Why did this happen? It is normal or is something wrong with her? Any possibility of pregnancy? And this is period or normal bleeding? If normal how many days will it lasted?
  • #143093
    The the physical relation was on the 6 th day of period( after one day of period end i.e 4+1+1). Generally those days are non-productive and protection would have been avoided also. The pill appears to be taken 60 hr as after first relation ,i.e it may be on the 8 th day,
    The next bleeding started on the 13 th or 14 th day . That is something different from normal.
    The age of the woman is not specified. If there was no occasion earlier of such early occurring or the previous one prolonging, then she should consult a qualified and experienced gynaecologist. The doctor should be apprised of history and present occasion of pill usage to enable to reach at the cause.

  • #143097
    TThis response is marked as DELETED by the admin.

    Age 23

  • #143098
    After taking pill bleeding occur . But in normal cases how many days after taking pill? And how many days it's lasted?

  • #143114
    I have seen the following quoted portion in a website(beingtheparent.com/unwanted-72-uses-side-effects-precautions).
    "A very common side effect of taking Unwanted 72 is significant alteration in periods – they can either be early or be delayed. Most women will experience withdrawal bleeding at the scheduled or expected dates, while some may get menses within 5 days. If you get periods earlier then expected, you can be assured that pregnancy has not taken place, but in case of delay in periods, it is best to take a pregnancy test one week over the expected date. This is largely a rare occurrence. However, if bleeding does not happen within 7 days of expected date or 3 weeks after taking Unwanted 72 merits a medical consultation to rule out chances of pregnancy"

    I suggest that you may consult a qualified gynaecologist and use such tabs and pills. When you do that you can also get all your doubts cleared. If prescribed medicines have a leaflet with them for user awareness, read them and understand about the side effects etc if any before taking them and consult doctor on any doubts.

  • #143256
    First of all there are zero chances of pregnancy as you had unprotected sex a day after her periods and since there would be no egg to fertilize pregnancy is impossible. Secondly the pill is not recommended to be taken atleast a week after her periods as this may cause more pain. The pill works by triggering the hormone responsible for breaking of the lining of the uterus. So bleeding would be considered normal and in many cases such bleeding can go on for many days and you may need to consult a gynaecologist .


  • Sign In to post your comments